MAUDE Adverse Event Report: SYNTHES GMBH LOCKING SCREW FOR IM NAIL Ø 5MM/ 80MM/ XL25/ STERILE; SCREW,FIXATION,BONE

SYNTHES GMBH LOCKING SCREW FOR IM NAIL Ø 5MM/ 80MM/ XL25/ STERILE; SCREW,FIXATION,BONE
Model Number 04.045.080S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Event or Problem Description
An adverse event has been reported in the database for clinical study dst202103 subject 01423-002 for ae term: right distal femur fracture non-union.This report is for one unk - screws: trauma.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: this report is for an unk - screws: trauma/unknown lot.Part and lot numbers are unknown; udi number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2b: additional device product codes: jds, hsb.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated: it was reported that a patient underwent the initial procedure on (b)(6) 2022 with retrograde femoral nail advanced (rfna) implants to treat right distal femur fracture.Patient underwent revision surgery due to nonunion and screw backing out.This report is for one (1) locking screw for im nail ø 5mm/ 80mm/ xl25/ sterile.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: part # 04.045.080s.Lot # 8l28666.Manufacturing site: werk selzach.Release to warehouse date: 12 jul 2021.Expiration date: 30 jun 2031.Supplier: (b)(4) a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non sterile lot.Part # 04.045.080ts-us.Lot # 87p9808.Manufacturing site: grenchen.Release to warehouse date: 24.February 2021.A manufacturing record evaluation was performed for the non-sterile device lot and no non-conformance was identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.H4: device manufacture date corrected.

Brand Name
LOCKING SCREW FOR IM NAIL Ø 5MM/ 80MM/ XL25/ STERILE
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16571713
Report Number8030965-2023-03343
Device Sequence Number1583990
Product Code HWC
UDI-Device Identifier10886982294623
UDI-Public(01)10886982294623
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.045.080S
Device Catalogue Number04.045.080S
Device Lot Number8L28666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer03/13/2023
04/21/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date04/04/2023
04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RFNA/ 10MM/ 380MM/ STANDARD BEND/ STER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight87 KG